advertisement
Question
Posted by: JAY | 2005/11/29

CAN I USE DIET PRODUCTS

HI DOC . . . CAN I USE A DIET PRODUCT WHILE USING THE TRIPHASIL CONTRACEPTIVE PILL

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Jay
This depends on the type of slimming aid you intend using. If this is a product that causes diarrhoea (because it contains a laxative or herbs that cause diarrhoea) then it could interfere with the absorption of the contraceptive and should be avoided. Diet pills are generally not to be recommended because they cause a long list of negative side-effects of which dependence and addiction are probably the most serious. Rather use a balanced, low-fat diet and exercise to achieve weight loss.
Take care
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: JAY | 2005/11/29

HI DOC CAN I USE A DIET PRODUCT IF I'M USING THE TRIPHASIL - CONTRACEPTIVE PILL

Reply to JAY

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement